# SDR SWAA2023102001874

- Difficulty date: September 18, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED ON ORSS267 INTERNAL AREA OF TRAILING EDGE LT WING 2023-584641<[01] REPLACED BRACKET AND FASTENERS LOCATED ON ORSS267 INTERNAL AREA OF TRAILING EDGE LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG: 146A2930 SHEET:7 REV:- .SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED BRACKET AND FASTENERS LOCATED ON ORSS267 INTERNAL AREA OF TRAILING EDGE LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG: 146A2930 SHEET:7 REV:- .SEE INDIVIDUAL SIGN-OFF BELOW
